MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ASCENDA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. ASCENDA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8781
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) via a manufacturer¿s representative (rep) regarding the patient¿s implantable drug infusion device.There was no drug being delivered.The reason for use was not reported.It was reported that during a trial for a pump implant on (b)(6) 2018, the doctor believed that the catheter kept kinking and was therefore defective.The catheter was part of a large shipment of pre-ordered products the hospital purchased.The facility is interested in a credit.Ultimately, the catheter was never used (never implanted) and discarded.The representative was unaware that the discarded product should be returned.The product was replaced with another of the same manufacturer.The issue was resolved at the time of the report.There were no symptoms reported.There were no environmental/external/patient factors that may have led or contributed to the issue.There were no diagnostics/troubleshooting performed.There were no further complications reported/anticipated.

Brand Name
ASCENDA
Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key8077612
Report Number3004209178-2018-25579
Device Sequence Number13782595
Product Code LKK
UDI-Device Identifier00763000051129
UDI-Public00763000051129
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/09/2020
Device Model Number8781
Device Catalogue Number8781
Device Lot NumberHG2VD9M08
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2018
Initial Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1